Eigenvalues and symmetric positive solutions for a three-point boundary-value problem
MetadataShow full metadata
In this paper, we consider the second-order three-point boundary-value problem
u′′(t) + ƒ(t, u, u′, u′′) = 0, 0 ≤ t ≤ 1,
u(0) = u(1) = αu(η)
Under suitable conditions and using Schauder fixed point theorem, we prove the existence of at least one symmetric positive solution. We also study the existence of positive eigenvalues for this problem. We emphasis the highest-order derivative occurs nonlinearly in our problem.
CitationSun, Y. (2005). Eigenvalues and symmetric positive solutions for a three-point boundary-value problem. Electronic Journal of Differential Equations, 2005(127), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.